Journal of the Mathematical Society of Japan

Strong multihomotopy and Steenrod loop spaces

Antonio GIRALDO and Jose M. R. SANJURJO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 47, Number 3 (1995), 475-489.

Dates
First available in Project Euclid: 13 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1226598673

Digital Object Identifier
doi:10.2969/jmsj/04730475

Mathematical Reviews number (MathSciNet)
MR1331325

Zentralblatt MATH identifier
0842.55006

Subjects
Primary: 55P55: Shape theory [See also 54C56, 55Q07]
Secondary: 55Q05: Homotopy groups, general; sets of homotopy classes 55Q07: Shape groups

Citation

GIRALDO, Antonio; SANJURJO, Jose M. R. Strong multihomotopy and Steenrod loop spaces. Journal of the Mathematical Society of Japan 47 (1995), no. 3, 475--489. doi:10.2969/jmsj/04730475. http://projecteuclid.org/euclid.jmsj/1226598673.


Export citation